# SDR SWAA2015102145176

- Difficulty date: October 18, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 54,760 hours, 31,887 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Circuit Breaker
- Part number: 315074
- Condition: Popped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CROSS FEED FUEL, CROSS FEED VLV LIGHTS NOT WORKING.  FOUND FUEL CROSS FEED CB POPPED.  RESET CB IAW AMM.
